Sleep issues and uniphyllin

Anybody got any experience of increasing dose of uniphyllin and then not being able to sleepdedpute being shattered? Any suggestions to mitigate it?

I had my dose increased to 300 mg tablets bd and have gone from having sone issues sleeping to being unable to sleep. I don't have any pther problems that might indicate toxic levels

gp also prescribed zopiclone to try to help me sleep but that's only good for the short term and tbh I am not keen on the side effects nor the impact on my life in general

I am also taking symbicort 400 x2 bd, atrovent x2 4 rinse daily, singulair, flixonase, ventolin and still not managing to get am or pm pf back to green zone following several viral infections in Nov/Dec

I can't get to the gp again for a couple of days due to work and managing to get to see the same gp - is it worth asking to change the evening dose back to 200, or to take the singulair in the morning? Or is there anything else - eg switching brand to a diff form of theophylline that might help?

Gp wants me to cut the symbicort back to 200x2 bd ASAP but I want to sort this out first


You may also like...